MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. EZ STEER DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETERS; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC. EZ STEER DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETERS; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Model Number BD7TCDF8L
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information received indicates that the device is not available for return, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30219930m number, and no internal action related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.(b)(4).Biosense webster manufacturer's reference number (b)(4) has two reports: mfr #: 2029046-2020-01589 for product code: bd7tcdf8l (ez steer¿ ds bi-directional electrophysiology catheter).Mfr #: 2029046-2020-01590 for product code: bd7tcdf8l(ez steer¿ ds bi-directional electrophysiology catheter).
 
Event or Problem Description
It was reported that a patient underwent cardiac ablation procedure with two (2) a ez steer¿ ds bi-directional electrophysiology catheters wherein procedure delay occurred.It was reported both ez steer¿ ds bi-directional electrophysiology catheter didn't work.The first ez steer¿ ds bi-directional electrophysiology catheter did not provide radiofrequency due impedance off the scale.After one hour of connection changes and contacts for assistance, another ez steer¿ ds bi-directional electrophysiology catheter was used that presented the same issue.The procedure was completed with a third catheter 4 mm.The caller stated that the consequences were procedure delay, radiofrequency exposition, severe discomfort and vein thrombosis risk.There is no report of patient consequence.Since the caller considered the delay to increase risk of thrombosis it is considered mdr reportable.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.Should more information become available in the future; the reportability decision will be reassessed.

Brand Name
EZ STEER DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETERS
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
33 technology drive
irvine CA 92618
MDR Report Key10757154
Report Number2029046-2020-01589
Device Sequence Number19632174
Product Code LPB
UDI-Device Identifier10846835002539
UDI-Public10846835002539
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P950005/S19
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2022
Device Model NumberBD7TCDF8L
Device Catalogue NumberBD7TCDF8L
Device Lot Number30219930M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR